# SDR HEEA061572

- Difficulty date: April 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N27702
- Make and model: Bell 206L-1
- Aircraft serial: 45300
- System (JASC): 6420 · Tail Rotor Head
- Part: Blade
- Part number: 206011810013
- Condition: Peeling
- Location: Tail Rotor
- Part time: 5,687 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR ASSEMBLY HAS WORN FEATHERING BEARINGS AND PAINT PEELING FROM BLADES.
